# SDR 95UAL737058

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366UA
- Make and model: Boeing 737322
- Aircraft serial: 24535
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR MOUNTED EMERGENCY ESCAPE PATH LIGHTING INOP IN FIRST CLASS CABIN.  REPLACED M1132 CHARGER AND BATTERY.  CHECKS OK.
